MURAL - Maynooth University Research Archive Library



    Items where Author is "Sergeev, Sergei"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 3.

    Article

    Gursoy, Buket Benek and Kirkland, Steve and Mason, Oliver and Sergeev, Sergei (2015) The Markov Chain Tree Theorem in commutative semirings and the State Reduction Algorithm in commutative semifields. Linear Algebra and its Applications, 468. pp. 184-196. ISSN 0024-3795

    Gursoy, Buket and Kirkland, Steve and Mason, Oliver and Sergeev, Sergei (2013) On the Markov Chain Tree Theorem in Max Algebra. Electronic Journal of Linear Algebra, 26. pp. 15-27. ISSN 1081-3810

    Gursoy, Buket and Mason, Oliver and Sergeev, Sergei (2013) The analytic hierarchy process, max algebra and multi-objective optimisation. Linear Algebra and its Applications, 438 (7). pp. 2911-2928. ISSN 0024-3795

    This list was generated on Wed Jul 24 23:17:21 2024 UTC.